# SDR DALA2023112909804

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 58,703 hours, 41,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOPERATIVE IN THE CABIN AND TAIL. MAINTENANCE REPLACED THE BATTERY PACKS B5-118, B5-260, B5116, & B5-231. OPERATIONAL CHECK WAS GOOD. (LP #5508918)
